# SDR ASAA2015012710454

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 3,575 hours, 1,154 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF-2 SHOWS FAILED WHEN SELECTED.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-11, TASK 802. HF 2 OPERATION RESTORED.  GROUND VERIFICATION TEST NORMAL REF FIM 23-11, TASK 801.  NO PREVIOUS HISTORY.
